# SDR DALA2024112211144

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,828 hours, 31,920 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3133 ECAM "R DOOR EMER EXIT" AT FL 360 CRUISE MOMENTARY (20SEC) AND THEN WENT AWAY. HAPPENED TWICE IN 5 MIN. NO CHANGE IN CABIN PRESSURE. CORRECTIVE ACTION: R/R RT OVERWING EMERGENCY EXIT DOOR PROXIMITY SWITCH IAW A319 AMM 52-71. OPS CK GOOD. (6509378)
